Homotopy Invariant Algebraic Structures on Topological Spaces

  • Authors
  • J. M. Boardman
  • R. M. Vogt
Book

Part of the Lecture Notes in Mathematics book series (LNM, volume 347)

Table of contents

  1. Front Matter
    Pages I-X
  2. J. M. Boardman, R. M. Vogt
    Pages 1-26
  3. J. M. Boardman, R. M. Vogt
    Pages 27-71
  4. J. M. Boardman, R. M. Vogt
    Pages 72-94
  5. J. M. Boardman, R. M. Vogt
    Pages 95-154
  6. J. M. Boardman, R. M. Vogt
    Pages 155-173
  7. J. M. Boardman, R. M. Vogt
    Pages 174-217
  8. J. M. Boardman, R. M. Vogt
    Pages 218-227
  9. Back Matter
    Pages 228-257

About this book

Keywords

Algebraic Algebraic Structures Algebraische Struktur Homotopie Homotopy Invariant Morphism Spaces Topological Spaces Topologischer Raum algebra

Bibliographic information

  • DOI https://doi.org/10.1007/BFb0068547
  • Copyright Information Springer-Verlag Berlin Heidelberg 1973
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-06479-4
  • Online ISBN 978-3-540-37799-3
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • About this book